Blizzard, Ne Weld County
- When
- February 29, 2:30 PM MST to 11:59 PM MST
- Where
- Ne Weld County forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Blizzard conditions developed across the northeast plains of Colorado as a low pressure system intensified over the Central Plains. S.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
Blizzard conditions developed across the northeast plains of Colorado as a low pressure system intensified over the Central Plains. The combination of strong winds and heavy snow forced the closure of 20 roads and highways across northeast Colorado including: Interstates 70 and 76 east of Denver, State Highway 71 from Limon to Nebraska, U.S. Highway 138, from Sterling to Nebraska, and U.S. Highway 36 from Last Chance to Nebraska. Hundreds of travelers sought shelter in hotels, truck stops, churches and schools. Some areas also lost power as a result of the strong winds and heavy snow. Sustained winds ranging from 30 to 45 mph with gusts to near 60 mph, caused widespread blowing and drifting snow with depths ranging from 2 feet to 6 feet. Storm totals across the northeast plains of Colorado included: 10 inches, 6 miles east of Shamrock, 8 inches, 4 miles east of Haxtun, 7 inches, 1 mile southeast of Haxtun, 4 miles southeast of Holyoke, and 8 miles southeast of Matheson, 6 inches at Brush and Hereford, with 5 inches at Limon, 5 miles west-northwest of Lindon and 14 miles north-northwest of Otis.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Feb 29, 3:30 AM MST, 11 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 AM MST SUN FEB 29 2004 .SHORT TERM...WILL CONTINUE TO TACKLE THIS STORM HOUR BY HOUR. CONVECTION POPPED LAST EVENING IN THE FOOTHILLS AND MOVED SLOWLY EAST INTO THE URBAN CORRIDOR ALONG CONVERGENCE ZONE BETWEEN FOOTHILLS DOWNSLOPE AND PLAINS UPSLOPE. REMNANTS OF THIS ARE SLOWLY DECAYING ACROSS THE FRONT RANGE SO WILL LIKELY CANCEL FOOTHILLS WARNING AND ALLOW ADVISORY IN THE DENVER AND BOULDER METRO AREAS TO EXPIRE. MAIN FOCUS CONTINUES TO BE ON THE PLAINS WHERE STRONG UPWARD Q-G FORCING/ISENTROPIC UPGLIDE ESTABLISH THEMSELVES IN MOIST ADIABATIC AND NEARLY SATURATED ATMOSPHERE BY AFTERNOON. THERE IS SUPPOSEDLY SOME DRY MID LEVEL AIR ON THE EASTERN PLAINS BUT FEELING IS THAT WITH SUCH STRONG FORCING AND VERTICAL MOTION AND POOR PLACEMENT OF SURFACE LOW BY MODELS THAT THIS WILL SATURATE THIS MORNING. THUS...SHOULD SEE PRETTY HEAVY SNOW START OVER THE PLAINS AROUND MID DAY AS NEXT WAVE OF MOISTURE RIDES BACK INTO COLORADO ON NOSE OF UPPER JET. WITH THESE PARAMETERS IN PLACE FOR A GOOD 12 HOUR PERIOD...6-12 INCH AMOUNTS SHOWN IN THE ETA SNOW ACCUM GRIDS LOOK GOOD. COULD BE SOME RAIN EARLY IN THE FAR...FAR EASTERN PORTIONS WHERE SOME LOW LEVEL WARM AIR LINGERS...BUT PROBABLY NOT ENOUGH TO SHAVE OFF MORE THAN AN INCH OR TWO NEAR THE NEBRASKA BORDER. WINTER STORM WARNING WILL BE ISSUED FOR ALL ZONES PREVIOUSLY IN WATCH...AND WILL ALSO WARN FOR ZONES 45 AND 46 WHERE NORTHERLY FLOW PROVIDES GOOD OROGRAPHICS. IN ADDITION...STRONG WINDS ARE EXPECTED TO CREATE NEAR BLIZZARD CONDITIONS IN THE RURAL AREAS. DAY SHIFT WILL HAVE TO WATCH BLIZZARD POTENTIAL...GRADIENTS ARE PRETTY TIGHT. BACK ALONG THE FRONT RANGE...THE CURRENT THINKING IS THAT WE WILL HAVE SOME DOWNSLOPE COMPONENT. THE LATEST VAD WIND PROFILE AND PLATTEVILLE PROFILER SHOW FLOW TURNING NNW. HOWEVER...THE UPWARD FORCING IS VERY STRONG...PROBABLY ENOUGH TO OVERCOME SOME OF THE DOWNSLOPE EFFECTS. THE NNW FLOW IS NOT TOO BAD FOR SOUTHERN DENVER AND THE PALMER DIVIDE WITH 1000-2000 FT OROGRAPHIC RISE OUT OF THE PLATTE RIVER VALLEY. WILL MENTION A COUPLE MORE INCHES IN DENVER AND KEEP THE ADVISORY FOR ZONE 41 THROUGH THIS EVENING FOR 2-5 MORE INCHES. MOUNTAINS SHOULD SEE SNOW INCREASE AGAIN LATER TODAY AS OROGRAPHICS STRENGTHEN. WARNINGS CONTINUE THERE. ADDED ADVISORY FOR LOWER ELEVATIONS OF GRAND COUNTY DUE TO EASTERN END OF GRAND COUNTY GETTING IN ON THE ACTION. .LONG TERM...CURRENT SYSTEM WL PULL EAST OF THE AREA MONDAY AND PCPN SHOULD COME TO AN END ACRS THE PLAINS BEFORE DAYBREAK. WINDS SHOULD DIE OFF ACRES THE PLAINS DURING THE MRNG HRS AS WELL. TEMPS WL REMAIN CHILLY WITH NWLY FLOW DRAGGING SOME COOL AIR INTO THE AREA. TEMPS WL BE ESPECIALLY COOL IN THE NORTHEAST CORNER OF THE STATE WHERE ASSUMABLY SOME FRESH SNOW COVER WILL EXIST. WL GO BLO GDNC TEMPS WITH MAX TEMPS ONLY IN THE 30S. A FEW SNOW SHWRS WL LINGER WEST OF THE DIVIDE IN THE MRNG...BUT NO ADDITIONAL ACCUMULATION EXPECTED. NEXT SYSTEM IS NOW A NICE LOOKING COMPACT STORM OFF THE WASHINGTON COAST. BUT THIS SYSTEM WL TAKE AN UNFAVORABLE TRACK INTO THE WRN US WHICH WL LEAVE IT QUITE DEVOID OF MOISTURE BEFORE IT REACHES THE SRN CALIFORNIA AREA TUESDAY. OVERALL CONSENSUS SEEMS TO BE A FURTHER SWD TRACK THAN WAS PRVSLY PROGNOSTICATED...H5 CNTR WL MOV INTO SRN AZ/NRN MEXICO AND THEN INTO NEW MEXICO WED. A JET STREAK AHD OF THIS LOW WL ALSO PBLY BE TOO FAR SE TO HELP PRODUCE MUCH PCPN AND CURRENT LOW CHCS POPS FOR WED ARE APPROPRIATE. PAST MIDWEEK...OPERATIONAL GFS INDG RIDGING OVER THE GULF OF ALASKA WL CONT...BUT OTHER GFS MEMBERS AND THE ECMWF ARE AT ODDS WITH THIS. THUS...AMT OF UPSTREAM RDGG OR TROFG ACRS OUR AREA HEADING INTO THE WKND IS QUITE UNCLEAR. NO REAL SYSTEMS HEADING THIS WAY IN THE DAY 6-7 TIMEFRAME. WL ADJUST FRI AND SAT TEMPS DOWNWARD SLGTLY TWD CLIMO NUMBERS BUT OTWS MAKE FEW CHGS TO THE OUT PERIODS. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING THROUGH TONIGHT NORTHERN MOUNTAINS...ZONES 30..31..33..AND 34. WINTER STORM WARNING THIS AFTERNOON THROUGH TONIGHT FOR NORTHEAST PLAINS ZONES...42..44>46..48>51. WINTER WEATHER ADVISORY GRAND COUNTY BELOW 9000 FEET THROUGH TONIGHT...ZONE 32. BARJENBRUCH/046
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1114 AM MST SUN FEB 29 2004 COZ030>051-011300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1114 AM MST SUN FEB 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW...STRONG WINDS WITH BLOWING AND DRIFTING SNOW WILL BE THE WEATHER PROBLEM TODAY AND TONIGHT OVER THE NORTHEAST PLAINS OF COLORADO. A POWERFUL WINTER STORM IN EASTERN COLORADO WILL MOVE INTO NEBRASKA TONIGHT....PUTTING NORTHEAST COLORADO IN THE BULLSEYE FOR WINTER CONDITIONS. BY MONDAY MORNING FROM BYERS AND LIMON TO FORT MORGAN...AKRON...HAXTUN...STERLING AND JULESBURG...EXPECT 5 TO 10 INCHES OF SNOW. NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CAUSE EXTENSIVE BLOWING AND DRIFTING SNOW. DRIVING CONDITIONS WILL BECOME MISERABLE TO IMPOSSIBLE THIS AFTERNOON ALONG INTERSTATE 70...HIGHWAY 34...HIGHWAY 36...INTERSTATE 76 AND OTHER LOCAL ROADS. IN THE MOUNTAINS...HEAVY SNOW...GUSTY NORTHWEST WINDS AND BLOWING AND DRIFTING SNOW WILL CONTINUE INTO THIS EVENING. ROADS WILL BE ICY AND SNOWPACKED...WITH LOW VISIBILITIES IN THE HIGHER MOUNTAIN PASSES. OVER THE URBAN CORRIDOR...SNOW WILL BE LIKELY THIS AFTERNOON AND EVENING...BUT SNOW AMOUNTS WILL BE MUCH LESS THAN FURTHER EAST. MOST OF THE URBAN CORRIDOR WILL HAVE SNOW AMOUNTS OF 1 TO 3 INCHES WITH DRIFTING SNOW DUE TO NORTH WINDS OF 15 TO 30 MPH. OVER THE PALMER DIVIDE...EXPECT 3 TO 6 INCHES OF SNOW BY MONDAY MORNING NORTH WINDS OF 15 TO 30 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW...AND CREATE POOR DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SNOW WILL END MONDAY MORNING. THERE WILL STILL BE SOME BLOWING AND DRIFTING SNOW BUT WINDS WILL DECREASE CONSIDERABLY BY AFTERNOON. ANOTHER STORM WILL MOVE INTO THE SOUTHWEST TUESDAY WHICH WILL LEAD TO A CHANCE OF RAIN AND SNOW TUESDAY NIGHT AND WEDNESDAY. AREAS TO THE SOUTH OF I-70 WILL HAVE THE BEST CHANCE AT SEEING PRECIPITATION. DRIER AND WARMER WEATHER WILL RETURN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS FROM SPOTTERS WILL BE APPRECIATED. RTG/GIMMESTAD
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
833 AM MST SUN FEB 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0809 AM SNOW ELDORADO SPRINGS 39.93N 105.27W
02/29/2004 1.10 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW WATERDALE 40.43N 105.21W
02/29/2004 1.00 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW 1 SW EVERGREEN 39.62N 105.36W
02/29/2004 4.00 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM HEAVY SNOW WILLIAMS FORK DAM 40.04N 106.21W
02/29/2004 10.00 INCH GRAND CO CO-OP OBSERVER
0800 AM SNOW NORTHGLENN 39.91N 104.98W
02/29/2004 0.00 INCH ADAMS CO CO-OP OBSERVER
0800 AM SNOW LOUISVILLE 39.97N 105.14W
02/29/2004 0.80 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW HOHNHOLZ RANCH 40.97N 106.00W
02/29/2004 3.50 INCH LARIMER CO CO-OP OBSERVER
0730 AM SNOW 8 NW EVERGREEN 39.72N 105.45W
02/29/2004 5.80 INCH CLEAR CREEK CO TRAINED SPOTTER
0730 AM SNOW 2 SSW FRASER 39.91N 105.81W
02/29/2004 4.60 INCH GRAND CO TRAINED SPOTTER
0720 AM SNOW LOUVIERS 39.47N 105.00W
02/29/2004 3.60 INCH DOUGLAS CO TRAINED SPOTTER
0711 AM SNOW 4 N BAILEY 39.46N 105.46W
02/29/2004 0.50 INCH PARK CO TRAINED SPOTTER
0704 AM SNOW 2 E PARKER 39.51N 104.73W
02/29/2004 3.60 INCH DOUGLAS CO TRAINED SPOTTER
0704 AM HEAVY SNOW KEYSTONE 39.61N 105.97W
02/29/2004 9.00 INCH SUMMIT CO PUBLIC
REPORTED BY SKI PATROL.
0700 AM SNOW 9 WSW RUSTIC 40.65N 105.73W
02/29/2004 2.00 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW 2 ESE CONIFER 39.51N 105.27W
02/29/2004 5.00 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM SNOW 1 SSE PARKER 39.50N 104.76W
02/29/2004 3.00 INCH DOUGLAS CO TRAINED SPOTTER
0700 AM SNOW 2 SSE BOULDER 40.00N 105.24W
02/29/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
0700 AM SNOW 5 W EVERGREEN 39.63N 105.44W
02/29/2004 5.10 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
02/29/2004 2.00 INCH SUMMIT CO CO-OP OBSERVER
0700 AM SNOW 1 NW ROLLINSVILLE 39.93N 105.51W
02/29/2004 1.20 INCH GILPIN CO AMATEUR RADIO
0700 AM SNOW 1 NW NEDERLAND 39.97N 105.52W
02/29/2004 1.00 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 5 SSE SEDALIA 39.36N 104.93W
02/29/2004 2.00 INCH DOUGLAS CO AMATEUR RADIO
0700 AM SNOW 3 SSE MORRISON 39.61N 105.16W
02/29/2004 1.10 INCH JEFFERSON CO AMATEUR RADIO
0700 AM SNOW 2 SW LOUISVILLE 39.95N 105.17W
02/29/2004 4.00 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 2 W LONGMONT 40.17N 105.15W
02/29/2004 2.00 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 2 N BRECKENRIDGE 39.54N 106.05W
02/29/2004 1.80 INCH SUMMIT CO AMATEUR RADIO
0700 AM SNOW 7 SSE AURORA 39.61N 104.76W
02/29/2004 2.30 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW 3 NNE CASTLE ROCK 39.42N 104.83W
02/29/2004 1.20 INCH DOUGLAS CO AMATEUR RADIO
0700 AM SNOW CENTRAL CITY 39.80N 105.51W
02/29/2004 1.00 INCH GILPIN CO AMATEUR RADIO
0700 AM SNOW 2 SSE ENGLEWOOD 39.62N 104.98W
02/29/2004 1.50 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW HYGIENE 40.18N 105.17W
02/29/2004 1.20 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW LAKEWOOD 39.70N 105.11W
02/29/2004 2.00 INCH JEFFERSON CO AMATEUR RADIO
0659 AM SNOW 7 S SEDALIA 39.33N 104.97W
02/29/2004 3.00 INCH DOUGLAS CO TRAINED SPOTTER
0645 AM SNOW 3 NE FRANKTOWN 39.41N 104.71W
02/29/2004 3.80 INCH DOUGLAS CO TRAINED SPOTTER
0645 AM SNOW NIWOT 40.10N 105.16W
02/29/2004 0.80 INCH BOULDER CO TRAINED SPOTTER
0627 AM NON-TSTM WND GST ESTES PARK 40.37N 105.52W
02/29/2004 0 MPH LARIMER CO TRAINED SPOTTER
0540 AM SNOW CENTENNIAL 39.60N 104.87W
02/29/2004 3.00 INCH ARAPAHOE CO NWS EMPLOYEE
&&
CLBPRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1147 AM MST SUN FEB 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1040 AM SNOW ARVADA 39.82N 105.11W
02/29/2004 4.00 INCH JEFFERSON CO NWS EMPLOYEE
0930 AM SNOW 5 SE ROXBOROUGH PARK 39.38N 105.02W
02/29/2004 5.50 INCH DOUGLAS CO TRAINED SPOTTER
0900 AM SNOW INTERCANYON 39.57N 105.22W
02/29/2004 1.00 INCH JEFFERSON CO CO-OP OBSERVER
0830 AM SNOW 2 W LARKSPUR 39.18N 104.93W
02/29/2004 1.80 INCH DOUGLAS CO TRAINED SPOTTER
0830 AM SNOW 3 W CONIFER 39.52N 105.36W
02/29/2004 4.80 INCH JEFFERSON CO TRAINED SPOTTER
6.1 STORM TOTAL.
0830 AM SNOW 3 ENE COAL CREEK CANYON 39.91N 105.33W
02/29/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
0809 AM SNOW ELDORADO SPRINGS 39.93N 105.27W
02/29/2004 1.10 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW WINTER PARK 39.89N 105.78W
02/29/2004 5.00 INCH GRAND CO CO-OP OBSERVER
0800 AM HEAVY SNOW WILLIAMS FORK DAM 40.04N 106.21W
02/29/2004 10.00 INCH GRAND CO CO-OP OBSERVER
0800 AM SNOW SW DENVER 39.73N 104.96W
02/29/2004 1.50 INCH DENVER CO CO-OP OBSERVER
0800 AM SNOW 1 SW EVERGREEN 39.62N 105.36W
02/29/2004 4.00 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM SNOW STRONTIA SPRINGS 39.43N 105.12W
02/29/2004 2.00 INCH DOUGLAS CO CO-OP OBSERVER
0800 AM SNOW HOHNHOLZ RANCH 40.97N 106.00W
02/29/2004 3.50 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW WATERDALE 40.43N 105.21W
02/29/2004 1.00 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW LOUISVILLE 39.97N 105.14W
02/29/2004 0.80 INCH BOULDER CO TRAINED SPOTTER
0800 AM SNOW NORTHGLENN 39.91N 104.98W
02/29/2004 0.00 INCH ADAMS CO CO-OP OBSERVER
0730 AM SNOW 2 SSW FRASER 39.91N 105.81W
02/29/2004 4.60 INCH GRAND CO TRAINED SPOTTER
0730 AM SNOW 8 NW EVERGREEN 39.72N 105.45W
02/29/2004 5.80 INCH CLEAR CREEK CO TRAINED SPOTTER
0720 AM SNOW LOUVIERS 39.47N 105.00W
02/29/2004 3.60 INCH DOUGLAS CO TRAINED SPOTTER
0711 AM SNOW 4 N BAILEY 39.46N 105.46W
02/29/2004 0.50 INCH PARK CO TRAINED SPOTTER
0704 AM SNOW 2 E PARKER 39.51N 104.73W
02/29/2004 3.60 INCH DOUGLAS CO TRAINED SPOTTER
0704 AM HEAVY SNOW KEYSTONE 39.61N 105.97W
02/29/2004 9.00 INCH SUMMIT CO PUBLIC
REPORTED BY SKI PATROL.
0700 AM SNOW 2 SSE BOULDER 40.00N 105.24W
02/29/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
0700 AM SNOW 9 WSW RUSTIC 40.65N 105.73W
02/29/2004 2.00 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW 2 ESE CONIFER 39.51N 105.27W
02/29/2004 5.00 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM SNOW 2 N BRECKENRIDGE 39.54N 106.05W
02/29/2004 1.80 INCH SUMMIT CO AMATEUR RADIO
0700 AM SNOW 7 SSE AURORA 39.61N 104.76W
02/29/2004 2.30 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW 3 NNE CASTLE ROCK 39.42N 104.83W
02/29/2004 1.20 INCH DOUGLAS CO AMATEUR RADIO
0700 AM SNOW CENTRAL CITY 39.80N 105.51W
02/29/2004 1.00 INCH GILPIN CO AMATEUR RADIO
0700 AM SNOW 2 SSE ENGLEWOOD 39.62N 104.98W
02/29/2004 1.50 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW HYGIENE 40.18N 105.17W
02/29/2004 1.20 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW LAKEWOOD 39.70N 105.11W
02/29/2004 2.00 INCH JEFFERSON CO AMATEUR RADIO
0700 AM SNOW 2 W LONGMONT 40.17N 105.15W
02/29/2004 2.00 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 2 SW LOUISVILLE 39.95N 105.17W
02/29/2004 4.00 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 3 SSE MORRISON 39.61N 105.16W
02/29/2004 1.10 INCH JEFFERSON CO AMATEUR RADIO
0700 AM SNOW 5 SSE SEDALIA 39.36N 104.93W
02/29/2004 2.00 INCH DOUGLAS CO AMATEUR RADIO
0700 AM SNOW 1 NW NEDERLAND 39.97N 105.52W
02/29/2004 1.00 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 1 NW ROLLINSVILLE 39.93N 105.51W
02/29/2004 1.20 INCH GILPIN CO AMATEUR RADIO
0700 AM SNOW 1 SSE PARKER 39.50N 104.76W
02/29/2004 3.00 INCH DOUGLAS CO TRAINED SPOTTER
0700 AM SNOW 5 W EVERGREEN 39.63N 105.44W
02/29/2004 5.10 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
02/29/2004 2.00 INCH SUMMIT CO CO-OP OBSERVER
0659 AM SNOW 7 S SEDALIA 39.33N 104.97W
02/29/2004 3.00 INCH DOUGLAS CO TRAINED SPOTTER
0645 AM SNOW 3 NE FRANKTOWN 39.41N 104.71W
02/29/2004 3.80 INCH DOUGLAS CO TRAINED SPOTTER
0645 AM SNOW NIWOT 40.10N 105.16W
02/29/2004 0.80 INCH BOULDER CO TRAINED SPOTTER
0627 AM NON-TSTM WND GST ESTES PARK 40.37N 105.52W
02/29/2004 0 MPH LARIMER CO TRAINED SPOTTER
0540 AM SNOW CENTENNIAL 39.60N 104.87W
02/29/2004 3.00 INCH ARAPAHOE CO NWS EMPLOYEE
&&
CLBThe national radar mosaic for the moment the first event began.
8 blizzard. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2004Every state in 2004This day in weather historyWarnings in Colorado, February 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5384504, 5384505, 5384506, 5384507, 5384508, 5384509, 5384510, 5384511.